• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

A minimal approach to the theory of global attractors

Discrete and Continuous Dynamical Systems. 2012. Vol. 32. No. 6. P. 2079-2088.
Chepyzhov V. V., Conti M., Pata V.

For a semigroup $S(t):X\to X$ acting on a metric space $(X,\dist)$, we give a notion of global attractor
based only on the minimality with respect to the attraction property. Such an attractor is shown to be invariant whenever $S(t)$ is
asymptotically closed. As a byproduct, we generalize earlier results on the existence of global attractors in the classical sense.